# SDR VNAA2023113011102

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,046 hours, 17,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL COMING THRU VENTILATION SYSTEM / PERFORMED POST WASH BLEED DRY OUT PROCEDURE ON L & R BLEEDS IAW CRJ-900 AMM 72-00-00-100-803-A01-PSA STEPS H(6) THROUGH SHUTDOWN. NO ABNORMAL ODORS NOTED AFTER EXTENDED VERIFICATION STEP.
